# SDR REXA2012083101309

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,803 hours, 17,080 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS H2O AND FOG IN CABIN AND FLIGHT DECK.  GOG KNEE DEEP IN CABIN FLIGHT DECK IS IME.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS ON LEFT AND RIGHT WATER SEPARATORS IAW AMM 21-51-13.  OPS CHECK GOOD.
